# SDR DXTA2025052303598

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0371
- Aircraft time: 1,541 hours, 1,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 9335
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS DO NOT FUNCTION IN ARM POSITION. LIGHTS ALL FUCNTION NORMALLY IN THE ON POSITION. WHEN POWER WAS REMOVED FROM THE AC IN ARM THE EMER LIGHTS DO NOT POWER ON.  REPLACED ALL EMERGENCY BATTERY PACKS. WORK PERFORMED IRW CE-680A AMM 33-50-06. DISCREPANCY NO LONGER STANDS.
